I just finished my two weeks of Prevpac, the best answer I found was sucking on cough drops. Believe me I tried everything. Don't be surprised to have that taste even a few days after you have finished the pills.
God help you I finished my two weeks triple antibiotic course two weeks ago and I still suffer from the side effects. The metal taste will go away with time don’t worry. No matter what happens don’t stop the medication. The worst thing that happened to me was the mood swings and depression I got from the antibiotics I even developed a hairy tongue that went away in few days with out any medication and now I have a dry mouth. Again no matter what don’t stop the medication it's for your good. I have an appointment with the doctor in two weeks time to perform the blood and stool test again and I hope that its gone I don’t want to go to antibiotics again.
hi, ill weigh up the options for you, either you continue with your medication to rid yourself of the helicobacter-pylori and put up with the awful side-effects or discontinue and risk the bug digging into your stomach linning and causing ulcers which in turn will turn cancerous, cheers.
i get wat ur saying but it wasnt a really nice way to say it haha....